City Research Online

Stochastic ordering of bivariate elliptical distributions

Landsman, Z. & Tsanakas, A. (2006). Stochastic ordering of bivariate elliptical distributions. Statistics and Probability Letters, 76(5), pp. 488-494. doi: 10.1016/j.spl.2005.08.016


It is shown that for elliptically distributed bivariate random vectors, the riskiness and dependence strength of random portfolios, in the sense of the univariate convex and bivariate concordance stochastic orders respectively, can be simply characterised in terms of the vector's Σ-matrix.

Publication Type: Article
Additional Information: NOTICE: this is the author’s version of a work that was accepted for publication in Statistics & Probability Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Statistics & Probability Letters, Volume 76, Issue 5, 1 March 2006, Pages 488–494,
Publisher Keywords: Elliptical distributions; Convex order; Concordance order; Dependence; Risk management
Subjects: H Social Sciences > HF Commerce
Q Science > QA Mathematics
Departments: Bayes Business School > Actuarial Science & Insurance
PDF - Accepted Version
Download (119kB) | Preview



Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login